IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev EMD Conf / Next EMD Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Electromechanical Devices (EMD) [schedule] [select]
Chair Hideaki Sone
Vice Chair Makoto Hasegawa, Ryo Nagase
Secretary Makito Morii, Toru Kawai
Assistant Junya Sekikawa, Kiyoshi Yoshida

Conference Date Fri, Mar 9, 2007 13:00 - 17:25
Topics  
Conference Place Tsudanuma Campus, Chiba Institute of Technology 
Address 2-17-1 Tsudanuma, Narashino, Chiba, 275-0016, Japan
Transportation Guide JR Sobu Line: One-minute walk from the South Gate of Tsudanuma Station
http://www.it-chiba.ac.jp/english/accessmap.html
Contact
Person
Prof. Shigeru Umemura
047-478-0517

Fri, Mar 9 PM 
13:00 - 17:25
  13:00-13:05 Opening Address ( 5 min. )
(1) 13:05-13:20 Electromagnetic Bulging of Aluminum Sheet Hirosi Komai, Kentarou Uejima, Kouiti Watanabe, Keigo Okagawa, Tomokatsu Aizawa (College of Industrial Tech.)
(2) 13:20-13:35 Calculation of High-density Magnetic Flux and Magnetic Pressure Generated by One-turn Flat Coil Tomoya Oota, Katsunori Kimura, Keigo Okagawa, Tomokatsu Aizawa (College of Industrial Tech.)
(3) 13:35-13:50 Attenuation Compensation of Ultrasonic Wave in Soft Tissue for Acoustic Impedance Measurement of Bone on Ultrasonic Interference Method Yuta Nakamura (TMCT), Masasumi Yoshizawa (TMCIT)
(4) 13:50-14:05 A study on the inductance of commutation coils in a Universal Motor Shusuke Iwata, Koichiro Sawa (Keio Univ.)
(5) 14:05-14:20 A study on high-reliability small-size slip-ring system for power transmission Tatsuya Kobayashi, Koichiro Sawa, Satoshi Oshima (Keio Univ.), Kaoru Endo, Gun Ou, Hiroshi Hagino (Japan Servo)
  14:20-14:35 Break ( 15 min. )
(6) 14:35-14:50 A study on heat conduction in the electrodes at slowly braking silver palladium contacts Kazuaki Miyanaga, Yoshiki Kayano, Hiroshi Inoue (Akita Univ.)
(7) 14:50-15:05 A Study on Performance Improvement of Carrier Type Magnetic Probe using Magneto-Impedance Element Yuki Sasaki, Yoshiki Kayano (Akita Univ.), Kenji Tan, Takashi Komakine (AIT), Hiroshi Inoue (Akita Univ.)
(8) 15:05-15:20 A study on Suppression Crosstalk of the Parallel Transmission Line using Structures Ryouhei Higuchi, Takashi Kasuga (NNCT), Hiroshi Inoue (Akita Univ.)
(9) 15:20-15:35 Thermal Deformation Analysis of Printed Circuit Board Due to Heating of Mouted Device by Using Holography Hiromichi Kubota, Masanari Taniguchi, Shosuke Suzuki, Tasuku Takagi (Tohoku Bunka Gakuen Univ.)
(10) 15:35-15:50 Influence of source voltage and load inductance on metallic to gaseous phase transition ratio for Ag Alloy Break Arc Naoki Masuda, Yusuke Moriya, Kiyoshi Yoshida (NIT)
  15:50-16:05 Break ( 15 min. )
(11) 16:05-16:20 Relation between processing on sliding surface and contact voltage drop Tatsuya Nishimoto, Shinji Yamaguchi, Kenichi Kadono, Takahiro Ueno, Noboru Morita (N.I.T)
(12) 16:20-16:35 A study of slinding contact phenomena under changing atmospheric temperature Katsuya Honma, Wataru Morita, Kenichi Kadono, Takahiro Ueno, Noboru Morita (Nippon Inst. of Tech.)
(13) 16:35-16:50 Thermal analysis on contact surface by FEM Kota Yamaguchi, Yukiro Akaso, Syo Ikezoe, Takahiro Ueno, Noboru Morita (Nippon Inst. of Tech.)
(14) 16:50-17:05 Life Extension for Insulation deteriorated Coils by Vacuum Re-impregnation of Varnish
-- Solution for Life Extension Needs of Rolling Mill Motors in Japan --
Yoshinari Nagura, Kenji Fukuda, Shigeru Tamura, Takahiro Ueno, Noboru Morita (N.I.T.)
(15) 17:05-17:20 Acoustic Cepstrim Analysis for DC Machine Armature Coil Insulation Deterioretion & Life Extension Treatment Tomiya Onda, Shinji Miyazaki, Shigeru Tamura, Takahiro Ueno, Noboru Morita (N.I.T.)
  17:20-17:25 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 10 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
EMD Technical Committee on Electromechanical Devices (EMD)   [Latest Schedule]
Contact Address Makito Morii(Omron)
TEL (077) 565-5459、FAX (077) 565-5520
E-: _iomn
Toru Kawai(JAE)
TEL (042) 549-9332、FAX (042) 549-9392
E-: itjae
Junya Sekikawa (Shizuoka Univ.)
TEL (053)478-1618、FAX (053)478-1618
Kiyoshi Yoshida(NIT)
TEL (0480) 33-7668、FAX (0480) 33-7680
E-: t 
Announcement Latest information will be presented on the homepage: http://www.ieice.org/es/emd/jpn/


Last modified: 2007-02-27 16:06:12


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to EMD Schedule Page]   /  
 
 Go Top  Go Back   Prev EMD Conf / Next EMD Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan